Ask an expert
Question

22 Apr 2006

antibiotics and vaginal creams
i am 4-5 wks preg. last week i had an infection when i urinate it was burning and itching, i went to the general practitioner and he told me that it might be caused by preg. he gave me antibiotics and vaginal cream i used the antibiotics once i didnt used the cream at all, i want to know if it is safe ofr me to take it, if it won`t harm my child,
Answer 368 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You would need to tell me exactly what you were given.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.